Low Carb Friends  
Netrition.com - Tools - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Nutritional Ketosis / High Fat, Low Carb
Register FAQ Search Today's Posts Mark Forums Read


Forum Jump
Reply
 
Thread Tools Display Modes
Old 05-10-2014, 07:27 AM   #1
sammy1267
Junior LCF Member
 
sammy1267's Avatar
 
Join Date: Feb 2014
Posts: 11
Gallery: sammy1267
Stats: 170/162/125
WOE: hflc
Start Date: 2/1/14
Strange tingling head.

This may sound crazy but I have been doing NK LCHF for about 3 months now and my head tingles like I am on diet pills. Don't care for it but was wondering if I am alone on this one. Feel great otherwise.
sammy1267 is offline   Reply With Quote

Sponsored Links
Old 05-10-2014, 01:24 PM   #2
lovetoknit
Senior LCF Member
 
Join Date: Jun 2013
Posts: 513
Gallery: lovetoknit
Quote:
Originally Posted by sammy1267 View Post
This may sound crazy but I have been doing NK LCHF for about 3 months now and my head tingles like I am on diet pills. Don't care for it but was wondering if I am alone on this one. Feel great otherwise.

Add more salt and maybe eat some avocado.
Carolyn
lovetoknit is offline   Reply With Quote
Old 05-10-2014, 06:42 PM   #3
sammy1267
Junior LCF Member
 
sammy1267's Avatar
 
Join Date: Feb 2014
Posts: 11
Gallery: sammy1267
Stats: 170/162/125
WOE: hflc
Start Date: 2/1/14
I add salt to my water and drink broth daily. I love avocados and eat at least 1 a week. I also take turmeric capsules and Relora so maybe one of those would be the culprit. Thanks for your reply!
sammy1267 is offline   Reply With Quote
Old 05-10-2014, 08:45 PM   #4
lovetoknit
Senior LCF Member
 
Join Date: Jun 2013
Posts: 513
Gallery: lovetoknit
Quote:
Originally Posted by sammy1267 View Post
I add salt to my water and drink broth daily. I love avocados and eat at least 1 a week. I also take turmeric capsules and Relora so maybe one of those would be the culprit. Thanks for your reply!

Maybe the turmeric and relora. try removing these from your diet to see if it helps.
Carolyn
lovetoknit is offline   Reply With Quote
Old 05-11-2014, 05:22 AM   #5
sammy1267
Junior LCF Member
 
sammy1267's Avatar
 
Join Date: Feb 2014
Posts: 11
Gallery: sammy1267
Stats: 170/162/125
WOE: hflc
Start Date: 2/1/14
Thank you. Process of elimination has begun.
sammy1267 is offline   Reply With Quote
Old 05-12-2014, 11:45 AM   #6
jessworth
Senior LCF Member
 
jessworth's Avatar
 
Join Date: Oct 2010
Location: Virginia
Posts: 113
Gallery: jessworth
Stats: 275/272/170
WOE: Keto LCHF
Start Date: 01/01/2015
Are you on any medication?
jessworth is offline   Reply With Quote
Old 05-13-2014, 05:44 AM   #7
sammy1267
Junior LCF Member
 
sammy1267's Avatar
 
Join Date: Feb 2014
Posts: 11
Gallery: sammy1267
Stats: 170/162/125
WOE: hflc
Start Date: 2/1/14
No no meds.
sammy1267 is offline   Reply With Quote
Old 05-13-2014, 07:11 AM   #8
clackley
Chatty Cathy
 
clackley's Avatar
 
Join Date: Mar 2000
Location: Toronto, Ontario, Canada
Posts: 13,306
Gallery: clackley
Stats: 228.5/165/155
WOE: N.K.=vlc/hf/moderate protein & organic/pastured
Start Date: Restart Oct 18 2009
What I got was a buzzing. I believe it was in the first few months. I no longer get it at all.
__________________
Cathy
Original start - Feb. 2000 180/125

"The energy content of food (calories) matters, but it is less important than the metabolic effect of food on our body." Dr. P. Attia
“Eat animals. Mostly fat. Enjoy!
"I resist insulin" Hyperlipid
We are butter together!
clackley is offline   Reply With Quote
Old 05-13-2014, 09:22 AM   #9
sammy1267
Junior LCF Member
 
sammy1267's Avatar
 
Join Date: Feb 2014
Posts: 11
Gallery: sammy1267
Stats: 170/162/125
WOE: hflc
Start Date: 2/1/14
Yes that is a word I would use to describe it. Thank you! I even had my head checked for those scary things kids come in contact with at school. Won't even say the word but dang this is one weird side effect
sammy1267 is offline   Reply With Quote
Old 05-13-2014, 09:30 AM   #10
clackley
Chatty Cathy
 
clackley's Avatar
 
Join Date: Mar 2000
Location: Toronto, Ontario, Canada
Posts: 13,306
Gallery: clackley
Stats: 228.5/165/155
WOE: N.K.=vlc/hf/moderate protein & organic/pastured
Start Date: Restart Oct 18 2009
Yes, I thought so as well. I also would wake with it. A bit unnerving!
__________________
Cathy
Original start - Feb. 2000 180/125

"The energy content of food (calories) matters, but it is less important than the metabolic effect of food on our body." Dr. P. Attia
“Eat animals. Mostly fat. Enjoy!
"I resist insulin" Hyperlipid
We are butter together!
clackley is offline   Reply With Quote
Old 11-07-2016, 05:34 PM   #11
Mrssayler
Junior LCF Member
 
Mrssayler's Avatar
 
Join Date: Nov 2016
Location: Batavia, Ohio
Posts: 1
Gallery: Mrssayler
Stats: 174
WOE: LCHF
Start Date: July 8, 2016
Just started tingling

I am 54, menopausal and I have been LCHF for about 3 months, had gallbladder issues and trouble fat adapting. I was hoping the tingling in my head was finally being in ketosis. Does that sound right?

I have been at about 5% carb 15% protein and 80% fat
Mrssayler is offline   Reply With Quote
Old 11-08-2016, 05:17 AM   #12
clackley
Chatty Cathy
 
clackley's Avatar
 
Join Date: Mar 2000
Location: Toronto, Ontario, Canada
Posts: 13,306
Gallery: clackley
Stats: 228.5/165/155
WOE: N.K.=vlc/hf/moderate protein & organic/pastured
Start Date: Restart Oct 18 2009
It might be. How are you feeling otherwise?
__________________
Cathy
Original start - Feb. 2000 180/125

"The energy content of food (calories) matters, but it is less important than the metabolic effect of food on our body." Dr. P. Attia
“Eat animals. Mostly fat. Enjoy!
"I resist insulin" Hyperlipid
We are butter together!
clackley is offline   Reply With Quote
Old 11-08-2016, 10:29 AM   #13
beachguy
Senior LCF Member
 
beachguy's Avatar
 
Join Date: Jan 2004
Location: Southern VA
Posts: 440
Gallery: beachguy
Stats: 282/234/220
WOE: Fasting/Limited Saturated Fat
Start Date: Restarted May, 2016
Quote:
Originally Posted by sammy1267 View Post
This may sound crazy but I have been doing NK LCHF for about 3 months now and my head tingles like I am on diet pills. Don't care for it but was wondering if I am alone on this one. Feel great otherwise.
When did it start? Right after you started NK or after several weeks?
__________________
Rich - (Restarted on May 23, 2016)

Fat is Cool
beachguy is offline   Reply With Quote
Old 11-09-2016, 12:39 PM   #14
Mayflowers
Junior LCF Member
 
Mayflowers's Avatar
 
Join Date: Apr 2014
Location: Jersey Girl
Posts: 35
Gallery: Mayflowers
Stats: 205/193/140
WOE: Low Carb/Atkins/CAHLP
Start Date: 4/13/14
I went HFLC and got dizziness as well. I was drinking bouillon and using Lite salt. I ended up increasing my carbs. Its a bit unnerving. Could be low blood sugar I think. I don't think its low BP. Mine was higher.
Mayflowers is offline   Reply With Quote
Old 11-09-2016, 03:02 PM   #15
clackley
Chatty Cathy
 
clackley's Avatar
 
Join Date: Mar 2000
Location: Toronto, Ontario, Canada
Posts: 13,306
Gallery: clackley
Stats: 228.5/165/155
WOE: N.K.=vlc/hf/moderate protein & organic/pastured
Start Date: Restart Oct 18 2009
If a person experiences low blood sugar via a keto woe, it may mean that they have blood sugar control issues and that is a problem regulating blood sugar which is a precursor or flat out diebetes type 2. The solution is tight carb consumption.
__________________
Cathy
Original start - Feb. 2000 180/125

"The energy content of food (calories) matters, but it is less important than the metabolic effect of food on our body." Dr. P. Attia
“Eat animals. Mostly fat. Enjoy!
"I resist insulin" Hyperlipid
We are butter together!
clackley is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 11:53 PM.


Copyright ©1999-2017 Netrition, Inc. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Netrition, Inc.